# SDR DALA2024062706561

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N882DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31994
- Aircraft time: 19,598 hours, 7,386 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HT1
- Part serial: 358835
- Condition: Inoperative
- Location: F/O
- Part time: 19,588 hours, 7,380 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB,  DUE TO AUX PITOT HEAT LIGHT ILLUMINATED.   REPLACED AUX PITOT TUBE. OPS CHECKS GOOD.
